MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hyperglycemia (1905); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.No replacement product needed at this time.Product is working as intended.Most likely underlying root cause mlc-18 user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer on 5/17/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer is in the intensive care at the hospital.Sugar was very high and hospital meter can't give a result.On the call back on (b)(6) 2017; customer was no longer on intensive care but still hospitalized.Customer still have diabetic symptoms.Customer still getting e5 readings due to high blood glucose.He received insulin treatment.Another call backs were made on 5/19 and 5/20 with the same results.On the call back on 5/22/2017; customer condition improved.No diabetic symptoms present but still at the hospital due to pneumonia.
 
Event or Problem Description
Consumer reported complaint for e-5 and hi blood glucose test results.A friend is calling on behalf of the customer.The customer is concerned with tests results from results obtained of e-5 and hi.The customer's expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling weak and tired and experiencing excessive thirst and frequent urination.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is storage location is undisclosed.During the call on (b)(6) 2017, a blood test was performed by the customer and produced test results of hi using true metrix air meter.The test strip lot manufacturer's expiration date is 08/22/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Friend is calling on behalf of customer.Friend states that customer was using a freestyle meter and he was getting results of hi.He believed that the freestyle meter was not working and he purchased a true metrix air meter.True metrix air meter would not give them a result it continue to read e-5.Instructed customer that an e-5 means that his blood sugar is over 600mg/dl and based on his symptoms to seek medical intervention.Customer insisted on performing blood test first.Customer tested on the true metrix meter, it read hi.Customer against my advice, tested on the freestyle meter, freestyle read hi.Customer states that because the meter read e-5 earlier and he read the booklet indicating that it may be over 600mg/dl, customer injected himself with 50 units of lantus-twice.Customer states he will go to the er.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6614899
Report Number1000113657-2017-00964
Device Sequence Number92003
Product Code NBW
UDI-Device Identifier00041415072787
UDI-Public(01)00041415072787
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2359
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2017
Initial Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;